Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On HCG injection for rapture and taking duphaston. Why tiredness with vomiting?

Hi doc, Im 23 yrs old past one yr im trying for baby last month i had gud egg and my gyn ask me to put hcg injct for rapture and she ask me to take duphaston for one week. Now i finished my duphaston and having both leg cramping and also having vomitting triedness etc...., is it pregnancy symptoms or period symptoms plz tell me the good rply. Im very wondering abt my pergnancy plz consult me....... Thank you
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

It could be pregnancy.If you have crossed the due date of the next period then there would be need for you to get the home pregnancy test done.

Also it can be a side effect of the HCG as it causes gastric upset in many.

Hope I answered your query.

Wish you good health.

Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor